i had a confusion and did not know what what was making me feel sick.i'm detoxing from suboxone,yeasterday i decreased to 2 mg.and woke un today feeling sick.so..i also took 300mg of neurontin... as prescribed.can it harm my health the taking of the prescribes vyvanse out of the time it was prescribed (30mg-vyvanse at 6-8 am)... (20 mg-vyvanse at 1pm).i took 20mg at 7am and another 20mg at 2pm..with 300 mg of neurontin.can anyone help me have some peace of mind?
5 Aug 2011
Based on what you have written, I think you are alright. You haven't taken too much and were very close to taking at the appropriate times. The only thing that you need to be aware of is the effect that neurontin and suboxone together can have. It may slow your breathing and heart rate down some, but as long as you are taking as prescribed, you should be just fine. Any discomfort you are feeling is probably the reduction in Suboxone. Hang in there!!
9 Aug 2011
Lazarus13, the vyvanse itself can and often does cause extreme anxiety. you may want to just begin taking the 20mg in the a.m. and build up to taking 30mg in the a.m. then go to 30mg a.m. and 20mg @ 2pm. i definitely am 100% sure you can take neurontin and vyvanse and xanax together safely, however, if you take the xanax because of anxiety that the vyvanse is probably causing, it defeats the purpose and will undo the effects of what the vyvanse does.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I really want to ensure the Suboxone will still have the maximum effects when taking other medications and vice versa, will Vyvanse and Pristiq be ...
3 answers • 21 Oct 2010
I have fybromyalgia and the first med, cymbalta..nothin no help added Lyrica, well it was like being extremely drunk ALL the time. I took that short ...
2 answers • 24 Feb 2011
I normaly take suboxone strips but didnt have any yest! Had taken one the day before but yest I was without any strips of suboxone- so I took four 5 ...
1 answer • 12 Nov 2011
Vyvanse - how do I know if my child has outgrown his dosage on his meds wear off to early at school?
his teacher says that about 2pm everyday he starts acting up and getting out of control and starts distracting others and walking around
2 answers • 20 Feb 2012
I am taking necon (birth control, continuous for my endometriosis), neurontin (300mg 3x a day), OxyContin (20mg every 12hrs) and propranolol (3x a ...
1 answer • 3 Oct 2012